Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 49, Pages 3123-3142
http://dx.doi.org/10.1155/S016117120330105X

Darboux transformation for classical acoustic spectral problem

1Department of Mathematics, Kaliningrad State Technical University, Sovetsky Prospect 1, Kaliningrad 236000, Russia
2Department of Theoretical Physics, Kaliningrad State University, 14 Aleksandra Nevskogo Street, Kaliningrad 236041, Russia
3School of Mathematics, University of Bristol, University Walk, Bristol BS8 1TW, UK

Received 3 January 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. A. Yurova, A. V. Yurov, and M. Rudnev, “Darboux transformation for classical acoustic spectral problem,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 49, pp. 3123-3142, 2003. https://doi.org/10.1155/S016117120330105X.